# SDR ABXA9800853

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 59127351
- Condition: Delaminated
- Location: Lt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT WING UPPER OUTBOARD BONDED PANEL, FORWARD OF AILERON, DELAMINATED.  REPLACED LEFT WING UPPER OUTBOARD BONDED PANEL IAW DC9 SRM 51-30-1, 51-30-2, AND 51-10-4.
